Taking Medicine for extended period of time

Patient

Q: My mother has been taking Traivil for 41 years now in generic. Her dosage started at1 na somehow was increased in the last couple of years to 4 a day. How bad is it to take this drug for 41 years. She is back prescribed to take 1 however she feels the need for 2. She wakes up in the night and says her apin makes her very nervous, which other problems do cause her tremendous pain and she takes hydrocodone for the pain. She is on ALOT of medicine but 41 years?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I used the neti pot with batteries (force) for my nasal, it went straight up and came out the other side. But now I f...

Q: Had sore inside of nose, whenever scab would be removed it would bleed something terrible. I was at the dr. for anoth...

Q: I ordered a sofa off of the internet and i wouldnt receive it until February so I rented a couch from Rentacenter abo...

Q: I get nauseous if I have fluid/food in my stomach (or if bowels not empty) ... but only when I bend over/lift/move st...

Q: Should I have an X-ray at the dentist? 4 yrs ago I had a massive heart attack 3 yrs ago a pulmonary embolism so conse...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews